# SDR NWAA084579987

- Difficulty date: October 12, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- Aircraft time: 92,009 hours, 70,258 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1059 L18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND CRACK IN AFT LT FUSELAGE SKIN AT BS 1059 ABOVE L18.  REPAIRED PER EA 99-214064 SECT I.  SECTION II REQUIRES A BOEING DAMAGE TOLERANCE ANALYSIS AND INSPECTION NO LATER THAN 10/11/10.
